# SDR CA120820005

- Difficulty date: August 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B27
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Condition: Failed
- Location: Flap Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH IN NORMAL CONFIGURATION, THE FLIGHT CREW SELECTED FLAPS DOWN AND EXPERIENCED A T/E SHUTDOWN AS THE FLAPS WOULD NOT GO PAST 2 UNITS. THE FLIGHT CREW CARRIED OUT THE APPROPRIATE CHECK LIST AND SUCCESSFULLY DEPLOYED THE FLAPS USING ALTERNATE MODE.  AN EMERGENCY WAS DECLARED AND THE ACFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE CARRIED OUT THE FOLLOWING TASKS, FSEU BITE CARRIED OUT IAW FIM TASK 27-51, TASK 813.  MAINTENANCE MSG 27-522559 T/E FLAP SNSR LT FOUND.  THE LT FLAP POSITION TRANSMITTER WAS FOUND AT FAULT AND WAS SUBSEQUENTLY REPLACED IAW AMM 27-58-01. THE SYSTEM TESTED SERVICEABLE AND THE ACFT WAS RETURNED TO SERVICE.
